Inference from a sample mean - Part 1

Pandis, Nikolaos (2015). Inference from a sample mean - Part 1. American journal of orthodontics and dentofacial orthopedics, 147(6), pp. 791-793. Mosby 10.1016/j.ajodo.2015.03.015

[img] Text
Inference from a sample mean.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Mosby

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

29 Mar 2016 12:41

Last Modified:

29 Mar 2016 12:41

Publisher DOI:

10.1016/j.ajodo.2015.03.015

PubMed ID:

26038084

BORIS DOI:

10.7892/boris.79171

URI:

https://boris.unibe.ch/id/eprint/79171

Actions (login required)

Edit item Edit item
Provide Feedback